# SDR 96FDEA00797

- Difficulty date: April 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Bulge
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG GEAR WELL DOOR EXTERNAL SKIN BULGED ADJACENT TO CENTER HINGE SEGMENT, 52 INCHES FROM L/E OF DOOR.
